# SDR ARWA20020114

- Difficulty date: January 20, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 72,607 hours, 25,986 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Failed
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LINE UP FOR TAKEOFF ADVANCED POWER AND GOT CONFIGURATION TAKEOFF WARNING HORN.  AIRCRAFT RETURNED TO BLOCKS.  REMOVED AND REPLACED RT SPOILER SWITCH IAW MM 27-63-01, OPS CHECK NORMAL IAW MM 27-63-00.  AIRCRAFT RETURNED TO SERVICE.
